Pure Partition Functions of Multiple SLEs

Kalle Kytölä*, Eveliina Peltola

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

26 Citations (Scopus)


Multiple Schramm–Loewner Evolutions (SLE) are conformally invariant random processes of several curves, whose construction by growth processes relies on partition functions—Möbius covariant solutions to a system of second order partial differential equations. In this article, we use a quantum group technique to construct a distinguished basis of solutions, which conjecturally correspond to the extremal points of the convex set of probability measures of multiple SLEs.

Original languageEnglish
Pages (from-to)237-292
Number of pages56
JournalCommunications in Mathematical Physics
Issue number1
Early online date27 May 2016
Publication statusPublished - Aug 2016
MoE publication typeA1 Journal article-refereed


Dive into the research topics of 'Pure Partition Functions of Multiple SLEs'. Together they form a unique fingerprint.

Cite this